# SDR ASAA2013072995703

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,879 hours, 5,572 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING CRUISE.  ACFT GROUNDED.  VERIFIED RT FMC INOP.  PERFORMED FIM 34-61, TASK 836.  RT FMC OPERATES NORMALLY.  GROUND VERIFICATION GOOD.
